A Note on a Theorem of Davis.

L.W. Johnson; R.D. Riess

Mathematische Zeitschrift (1969)

  • Volume: 110, page 211-212
  • ISSN: 0025-5874; 1432-1823

How to cite


Johnson, L.W., and Riess, R.D.. "A Note on a Theorem of Davis.." Mathematische Zeitschrift 110 (1969): 211-212. <http://eudml.org/doc/171167>.

author = {Johnson, L.W., Riess, R.D.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
pages = {211-212},
title = {A Note on a Theorem of Davis.},
url = {http://eudml.org/doc/171167},
volume = {110},
year = {1969},

AU - Johnson, L.W.
AU - Riess, R.D.
TI - A Note on a Theorem of Davis.
JO - Mathematische Zeitschrift
PY - 1969
VL - 110
SP - 211
EP - 212
KW - approximation and series expansion
UR - http://eudml.org/doc/171167
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.